# SDR FDEA201506241986

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996200200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 162 HF, PROTECTIVE COATING CHIPPED OFF SHOWING SIGNS OF CORROSION ON SOME AREAS.  FABRICATED FLOOR PANEL 162 HF  ON T15 1145638 IAW DWG SRZ 25-005.  CAT A MAJOR REPAIR.
